MathSciNet Relay Station
MathSciNet bibliographic data
MR2111291 62G20 (60F15 60F17 62G05 62G07 62G15 62G30)
Deheuvels, Paul; Mason, David M. General asymptotic confidence bands based on kernel-type function estimators. Stat. Inference Stoch. Process. 7 (2004), no. 3, 225–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement